Communication Brief

Multidimensional Systems and Signal Processing

, Volume 25, Issue 1, pp 235-244

Open Access This content is freely available online to anyone, anywhere at any time.

Stability of nonlinear time-varying digital 2-D Fornasini-Marchesini system

  • J. E. KurekAffiliated withInstitute of Automatic Control and Robotics, Warsaw University of Technology Email author 

Abstract

Stability of a system described by the time-varying nonlinear 2-D Fornasini-Marchesini model is considered. There are given notions of stability of the system and theorems for stability and asymptotic stability which can be considered as the Lyapunov stability theorem extension for the system.

Keywords

2-D Fornasini-Marchesini system Stability of 2-D systems Nonlinear systems Lyapunov function